Previous |  Up |  Next

Article

Title: О разложениях плоскости на некоторые подмножества топологических окружностей (Russian)
Title: On decompositions of the plane into systems of subsets of topological circles (English)
Title: O rozkladech roviny na jisté podmnožiny topologických kružnic (Czech)
Author: Polák, Václav
Author: Sekanina, Milan
Language: Russian
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 88
Issue: 1
Year: 1963
Pages: 14-28
Summary lang: English
Summary lang: Czech
.
Category: math
.
MSC: 04-15
idZBL: Zbl 0142.40301
idMR: MR0181574
.
Date available: 2009-09-23T07:26:38Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/108349
.
Reference: [1] M. Sekanina: O rozkladech eukleidovských prostorů.Čas. pro pěst. mat. 83 (1958), 70-79. MR 0103443
Reference: [2] М. Sekanina: O jistých rozkladových množinách roviny.Čas. pro pěst. mat. 84 (1959), 74-82. MR 0103444
.

Files

Files Size Format View
CasPestMat_088-1963-1_2.pdf 2.428Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo